# SDR 99FDEA00221

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198622
- Condition: Corroded
- Location: Bs 304-314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03) PREVIOUS BLEND ON RT MID NOSE, BS 304-314, RBL 20, WL 170.
